# SDR C2XA97IA300

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Half Frame
- Part number: 12004499003
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT NACELLE HALF FRAME CRACKED AT OUTBOARD AFT GEAR DOOR FORWARD HINGE POINT.  MAINTENANCE REMOVED AND REPLACED THE HALF FRAME IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. (M)
